MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E
Model Number 01.26.3244HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/10/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Infection after wound healing disorder.Head and liner revised 2 months after the primary surgery.
 
Additional Manufacturer Narrative
Batch review performed on 14 january 2022.Lot 2111760: (b)(4) items manufactured and released on 27-sep-2021.Expiration date: 2026-sep-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.Clinical evaluation performed by medical affairs manager: delayed infection in cementless tha, few weeks after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Additional item involved in the event, batch review performed on 14 january 2022: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2101454 lot 2101454: (b)(4) items manufactured and released on 28-may-2021.Expiration date: 2026-may-05.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
LINER: VERSAFITCUP CC TRIO FLAT PE HC LINER Ø 32 / E
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13469560
Report Number3005180920-2022-00070
Device Sequence Number14443857
Product Code LZO
UDI-Device Identifier07630030807572
UDI-Public07630030807572
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/08/2026
Device Model Number01.26.3244HCT
Device Catalogue Number01.26.3244HCT
Device Lot Number2111760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2022
Initial Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite